# SDR CA050302004

- Difficulty date: March 21, 2005
- Submitted: April 1, 2005
- Operation: General aviation
- Make and model: Cessna T210K
- Aircraft time: 4,311 hours
- Engine: Cont TSIO520H
- Propeller: Mcauly D3A32C88
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Doubler
- Part number: 12120031
- Condition: Cracked
- Location: Bulkhead
- Component: Bulkhead, Cessna, 12124026
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE BULKHEAD DOUBLER REINFORCES THE HOLE WHERE THE HORIZONTAL STAB ATTCHES.  DOUBLER SPLIT IN TWO THROUGH THE ANCHOR NUT RIVIT HOLE. THIS DOUBLER IS ONLY FOUND ON EARLY MODELS.
